# SDR 2010FA0000761

- Difficulty date: July 12, 2010
- Submitted: July 23, 2010
- Operation: General aviation
- Aircraft: N146FF
- Make and model: Bac 146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cooler
- Part number: D115010A
- Part serial: 013812
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW RECEIVED A HYD SYS LOW QUANTITY LIGHT (ON THE "GREEN" SYS) IN THE COCKPIT.  SYS QUANTITY AND PRESSURE WERE NOTED TO BE LOW ON THE COCKPIT INDICATIONS.  THE ACFT LANDED UNEVENTFULLY.  POST FLIGHT INSP REVEALED THAT THE STANDBY GENERATOR HYD SYS COOLER HAD LEAKED FROM A CRACK THAT APPEARS TO HAVE ORIGINATED AT A MFG WELDED SEAM.  COMPONENT HAS BEEN RETURNED TO THE MFG FOR INSP AND ANALYSIS.
